# SDR ASOA201201710

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 23,691 hours, 22,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT AT LBL 27 BETWEEN FS 621.00 ON OTBD EDGE HAS CORROSION AROUND NUTPLATES.   CORROSION IS BEYOND LIMITS OF SRM 53-00-00, FIG 101, SHEET 3 AND REO 601R-53-00-005 REV B.   R & R CARGO FLOOR SUPPORT IAW SRM 51-42-21 AND REO 601R-53-61-3778.
